# SDR CALA2025071706650

- Difficulty date: June 30, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65400041073
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM INNER CHORD UPPER SURFACE HAS CORROSION FROM BS 294-348, LBL60.   REMOVED CORROSION IAW B737-800 SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER EC/RA 5321-01330 REV A, ORIGINAL THICKNESS .125" REMOVED .045", REMAINING .080".   REMOVED AND REPLACED CREASE BEAM AT L1 DOOR FROM STA 294-348 LBL60 IAW SRM 51-40-02  DWG 141A8110 REV E P/N 69-1A0004-1073.
